CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Transition probability preserving maps on a Grassmann space in a semifinite factor 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 1, 页码: 7
Authors:  Gu, Weichen;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Transition probability  Wigner theorem  Grassmann spaces  Semifinite factors  
Wigner-type theorem on transition probability preserving maps in semifinite factors 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 276, 期号: 6, 页码: 1773-1787
Authors:  Qian, Wenhua;  Wang, Liguang;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:8/0  |  Submit date:2019/03/11
Wigner's theorem  Semifinite factor  Grassmann spaces  Transition probability